Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2014 Mar 10;2014. pii: bcr2013201915. doi: 10.1136/bcr-2013-201915.

A case of pseudocyanosis.

Author information

1
Institute of Cardiology, National Hospital of Sri Lanka, Colombo, Sri Lanka.

Abstract

Cyanosis is an ominous physical sign indicating significant cardiac or respiratory disease. However, bluish discolouration mimicking cyanosis could occur in methaemoglobinaemia. The clinical implications being very different, it is important that the aetiology of bluish discolouration of tissues is correctly identified. A case is reported where the antianginal agent nicorandil was identified as the most likely cause for methaemoglobinaemia.

PMID:
24614772
PMCID:
PMC3962875
DOI:
10.1136/bcr-2013-201915
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center